MAUDE Adverse Event Report: WILLIAM COOK EUROPE FORMULA 414 RX RENAL BALLOON EXPANDABLE STENT

WILLIAM COOK EUROPE FORMULA 414 RX RENAL BALLOON EXPANDABLE STENT
Model Number G56968
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Stenosis (2263)
Date of Event 02/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016032.William cook europe aps (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi) (importer).Manufacturers ref# (b)(4).D2) common name: stent, renal product code: nin d4) catalog# forx414-14-135-5-16 g1) name and address for importer site: cook medical incorporated (cmi) 400 daniels way bloomington, in 47404 registration no.: 3005580113.(b)(4).Investigation is still in progress.
 
Event or Problem Description
Description of event according to initial reporter: they were able to track a cook.014 roadrunner and were able to pass two 14 lp cook balloons to predilate the vessel.When they went in with the balloon expandable stent, it would not pass.This was the case first for the 5 x 20 (b)(4) and then for the 5 x 16 (b)(4).Neither would pass.They successfully completed the procedure with a boston scientific balloon expandable stent.Patient outcome: the patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Exemption number e2016032.(b)(4).Manufacturer ref# (b)(4).After investigation the event for this pr# is no longer reportable (b)(4).Summary of investigational findings: no product was returned and no imaging was provided.Therefore, based on the limited information provided it would be inappropriate to speculate at what may or may not have caused the difficulties in advancing the balloon expandable stent device over the wire guide.However, it is noted that the complaint report does not mention any placement/advancement through a guiding catheter/introducer, as referenced in the ifu.No evidence to suggest that this device was not manufactured according to specifications and nothing indicates that it did not perform as intended.Cook medical will continue to monitor for similar events.

Brand Name
FORMULA 414 RX RENAL BALLOON EXPANDABLE STENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key7340666
Report Number3002808486-2018-00340
Device Sequence Number16437387
Product Code NIN
UDI-Device Identifier10827002569680
UDI-Public(01)10827002569680(17)191017(10)E3506863
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG56968
Device Catalogue NumberFORX414-14-135-5-16
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/26/2018
Device Age16 MO
Initial Date Received by Manufacturer 02/23/2018
Supplement Date Received by Manufacturer04/10/2018
Initial Report FDA Received Date03/15/2018
Supplement Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1